# SDR RAIA201209170002

- Difficulty date: September 17, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 30,955 hours, 29,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PS1261
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, MAINTENANCE FOUND GALLEY WALL EMERGENCY EXIT LOCATOR (NR 14) INOP.  MAINTENANCE THEN REMOVED AND REPLACED EMERGENCY LIGHT DC/AC INVERTER NR 3, OPS CHECK GOOD.
